Anti-Depressants and Weight Gain


Written on May 21, 2013 – 11:03 pm | by Russ Turley

take_your_medicine

A listener named Rita wrote in asking if anti-depressants can cause you to gain weight.  So, can they?

Absolutely.

Jeff and I discussed this topic on Show #81 back in November 2009.  The truth is that anti-depressants are not the only type of medication that can cause you to gain weight.  The topic was also covered in Chapter 50 of  our Fat 2 Fit book.  The good news is that if you are saddled with taking these medications, you don’t have to gain weight.

I’ve included Chapter 50 as a “podcast” with this post.

Let me know if you’d like to hear more on the subject.

Download Chapter 50 PDF for Free!

Read

Related Posts:

Tags: , ,

  1. One Response to “Anti-Depressants and Weight Gain”

  2. By AliG on May 29, 2013 | Reply

    Thank you for addressing that. Everywhere I read it says you will gain weight. And I’m scared of taking them but being severely depressed is even scarier.

Sorry, comments for this entry are closed at this time.